# SDR JJBA20240304027

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CORROSION FOUND ON U/FLOOR SKIN STRAP BTW FR 60-61 AND BTW STR 20R-21R. RF1, UNDER FLOOR, SKIN SPLICE STRAP BTW FR 60-61 AND BTW STR 20R-21R CORROSION BLENDED AND FOUND OUT OF LIMIT. RF1, UNDER FLOOR SKIN SPLICE STRAP BTW FR 60-61 CUTOUT. RF1, UNDER FLOOR BTW FR 60-61 AND BTW STR 20L-21R SKIN SPLICE STRAP REPAIRED
